# SDR DALA2020042302295

- Difficulty date: April 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Migrated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1550773) MIGRATED ELEVATOR HINGE ARM 5 BUSHINGS ON RH HORIZONTAL STABILIZER (2 EA) REFER TO AMDS CARD # 5520-9001-RT, RII. CORRECTIVE ACTION: PERFORMED TIME LIMITED REPAIR ON HINGE ARM #5 RH ELEVATOR OF HORIZONTAL STABILIZER (2E/A) AS PER ER/A #586456-14, PRI REV.0, ER/A #586456-14, PRI REV.1, ER/A #586456-14 REV. ORIGINAL, AND A319 SRM 55-26-41-300-004. TIME CONTROLLED ITEMS: ACCOMPLISH WITHIN EVERY 6 YEARS (2190 DAYS) AFTER SECTION I. LOG PAGE #1549563.
